Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had accident, stomach ache, blood in urine, felt, nauseous, lower abdominal pain, drinking lot of water

I was in a car accident a few days ago and I haven t done any exercise more that walking. I went back to school today and I was going up and down stairs and carrying my back pack, around lunch time I felt the urge to urinate and my stomach was hurting me. After I went, I realized that there was blood in my urine . The pain began to get worse and I felt nauseous. The pain stretches from my right lower abdomen to right under the center of my rib cage above my belly button. I have been back and forth to the bathroom still urinating blood. I also have been drinking a lot of water. Can someone please help me.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
You must immediately consult a surgeon and be prepared for hospitalization. Please do not these symptoms lightly. Hurry up.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor